# SDR ABXA9700986

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhead Fitting
- Part number: 49125392
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT PYLON BULKHEAD FORWARD ATTACH FITTING AT FLOOR AND RBL 30 CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5 AND 51-30-1.
